Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had cold. Why is back and stomach also painful? Why am I gaining weight?

hi well ive had the cold for about 3 weeks and it mostly gone but its still there my back and stomach have been hurting significantly lately, at first i lost some weight but now im gaining it back i get full really fast im always tired and/or sleepy my joints in my hands and my ankles frequently hurt my hair and skin are becoming dry ive had pain and a clear discharge from my private area for about a week and a half now and the list continues im a female and im 20 i tried googleing all my symptoms but nothing really comes up an you give me a hint to whats going on with me please?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
You have not indicated your marrital status or anything about your involvement with any boy friend as you are having vaginal discharge,whichmay be the reason for the pains in the joints.Consult a Gynecologist for the evaluation and advice.
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor